# SDR ANCF200600036

- Difficulty date: October 11, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N984AN
- Make and model: Boeing 767383
- Aircraft serial: 24357
- Aircraft time: 66,566 hours, 14,926 cycles
- Engine: Pwa PW4060
- Engine time: 53,266 hours, 12,106 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CR
- How discovered: 9
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

LT ENG SHUTDOWN, RESTARTING NOT ATTEMPTED DUE TO HIGH EGT (652 DEGREES) HIGH VIBRATION AND NO OIL PRESS, AIRPLANE WAS ON CRZ AT 36000 WITH SPEED MACH 0.79. NO APPARENT REASON FOR FLAMEOUT.  WAS PERFORMED VISUAL AND BOROSCOPE INSPECTION AND CHECK, THE DIGITAL FLIGHT RECORDER TAPE WAS READ. THE ENGINE WAS REPLACED. DATA WAS SENT TO MFG TO CONTINUE THE INVESTIGATION AND CHECK AND ACCOMPLISH THE REPAIR ACTIONS REQUIRED.
